I am new in the Forum!
I was first diagnosed with depression 11 years ago, but as I had several recurrences, finally I was correctly diagnosed as ICD 10 F31.6 Bipolar affective disorder, current episode mixed. It was 5 years ago.
I´ve been treated with Efexor XR 150mg + Trileptal 1.200mg + Sleeping pills (there was so many...).
After struggling with a huge Maniac episode last year, my Psychiatrist decided to change from Trileptal to Carbolithium 900mg and Seroquel 50mg.
It was like magic: for the first time of my life I feel like being myself.
I was starting to become paranoid (my worst symptom ever) and it suddenly stopped.
The thing is: together with Carbolithium I got also ACNE. And it is severe.
I will go to my Gynecologist tomorrow to check my hormones. Dermatologist said it may be also Polycystic Ovary Syndrome (PCOS), but he also said that Carbolithium has an affect inflammatory.
So my question for you my new friends is: some of you has had Acne after start with Lithium/Carbolithium?
Thank you very much from Uruguay!!!